Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 174, NWS Kansas City, MO

June 30, 20144 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2014, 9:59 PM CDT for 4 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 9:59 PM CDT (02:59 UTC)
Expired
Jun 30, 2014, 10:45 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 25 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 5:29 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4172 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
3.2
Supercell composite
34.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WUUS53 KEAX 010259
SVREAX
MOC047-095-107-177-010345-
/O.NEW.KEAX.SV.W.0174.140701T0259Z-140701T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1045 PM CDT

* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WELLINGTON TO LEAWOOD...AND MOVING SOUTHEAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GRANDVIEW...BLUE SPRINGS...GRAIN VALLEY...LEXINGTON...LEE'S
  SUMMIT...OAK GROVE...LAKE LOTAWANA...ODESSA...HIGGINSVILLE...LAKE
  TAPAWINGO...HARDIN...WELLINGTON...MAYVIEW...NAPOLEON...UNITY
  VILLAGE...TARSNEY LAKES...BATES CITY AND LAKE LAFAYETTE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 BETWEEN MILE MARKERS 2 AND 53.
  I-35 BETWEEN MILE MARKERS 1 AND 5.
  I-435 LOOP FROM MILE MARKERS 55 TO 74.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3894 9461 3913 9460 3921 9441 3932 9396
      3930 9384 3898 9366 3891 9407 3892 9411
      3891 9412 3884 9450
TIME...MOT...LOC 0259Z 318DEG 35KT 3919 9400 3895 9454

HAIL...0.88IN
WIND...60MPH

$$

BLAIR
2 follow-up statements
150 
WWUS53 KEAX 010322
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 PM CDT MON JUN 30 2014

MOC047-010332-
/O.CAN.KEAX.SV.W.0174.000000T0000Z-140701T0345Z/
CLAY MO-
1022 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3894 9461 3898 9461 3912 9436 3926 9392
      3927 9382 3898 9366 3891 9405 3892 9411
      3891 9412 3884 9450
TIME...MOT...LOC 0322Z 318DEG 27KT 3911 9385 3887 9439

$$

MOC095-107-177-010345-
/O.CON.KEAX.SV.W.0174.000000T0000Z-140701T0345Z/
JACKSON MO-LAFAYETTE MO-RAY MO-
1022 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RAY...WESTERN LAFAYETTE AND JACKSON COUNTIES UNTIL 1045 PM CDT...

AT 1019 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEXINGTON TO LEE'S SUMMIT...AND MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKE LOTAWANA...ODESSA...HIGGINSVILLE...MAYVIEW AND LAKE LAFAYETTE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 BETWEEN MILE MARKERS 9 AND 53.
  I-435 LOOP FROM MILE MARKERS 64 TO 74.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3894 9461 3898 9461 3912 9436 3926 9392
      3927 9382 3898 9366 3891 9405 3892 9411
      3891 9412 3884 9450
TIME...MOT...LOC 0322Z 318DEG 27KT 3911 9385 3887 9439

HAIL...0.75IN
WIND...60MPH

$$

BLAIR
495 
WWUS53 KEAX 010339
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT MON JUN 30 2014

MOC095-107-177-010349-
/O.EXP.KEAX.SV.W.0174.000000T0000Z-140701T0345Z/
JACKSON MO-LAFAYETTE MO-RAY MO-
1039 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RAY...WESTERN
LAFAYETTE AND JACKSON COUNTIES WILL EXPIRE AT 1045 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE 
WITH THESE THUNDERSTORMS.

LAT...LON 3894 9461 3898 9461 3912 9436 3926 9392
      3927 9382 3898 9366 3891 9405 3892 9411
      3891 9412 3884 9450
TIME...MOT...LOC 0339Z 318DEG 27KT 3901 9374 3877 9428

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:23 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 30, 9:23 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT Mon Jun 30 2014

.MESOSCALE DISCUSSION...
Issued at 923 PM CDT MON JUN 30 2014

Cold front and the line of storms along it are moving into a region
of very high instability with MLCAPE values still around 5000 J/kg.
While these storms are leaving the highest deep-layer shear, they are
also entering a region of increasing low-level shear and helicity.
There is also a notable gravity wave propagating southwest along the
front which is causing convection to perk up as it passes through.
This wave is entering northern parts of the KC area at this time and
will likely cause storms to develop further southwest along the front
into eastern KS. Will need to watch a temporary increase in tornado
threat as this wave causes storms to grow in intensity while they
enter an environment of high shear and modest low-level helicity around
the KC metro.

&&

.SHORT TERM...(This Evening through Tuesday Night)
Issued at 331 PM CDT MON JUN 30 2014

Main concern for this evening and tonight will be the potential for
strong to severe storms along a southeastward moving cold front,
mainly between 6 PM and 2 AM. Very high MUCAPE values in the 3000-
4000 J/kg range currently combined with 30 to 45 kts of deep layer
shear is very supportive of severe weather; however, 18z KTOP
sounding and aircraft soundings out of MCI have confirmed a very
substantial capping inversion around 850 mb which has prevented warm
sector convection (even along several outflow boundaries) across the
area, and will need to be overcome by forcing along the cold front
for any convection to be possible this evening and tonight. A few
elevated storms developed along an outflow boundary intersection
north of Concordia KS earlier this afternoon and are currently
trekking through the northwest corner of the forecast area, but have
been both too elevated and too shallow to present any severe threat
in those areas.

Stable low-level air and cloud cover from earlier convection has
thus far prevented the development of surface based deep convection
along the cold front this afternoon across southeast Nebraska, which
now stretches from the Omaha metro to around Hebron NE. High-res
convection allowing models continue to indicate initiation along the
front in far northwest Missouri between 23z-00z as it pushes into
more unstable air, with at least scattered convection continuing
along the boundary through the evening. If storms can develop and
root in the boundary layer, initial supercell structure is likely
due to favorable deep layer shear and instability, and should
support large hail and damaging winds. Tornadoes seem unlikely with
winds veering slightly in the vicinity of the front, and eventually
supercell structure will become increasingly unlikely as storms move
southward away from the better deep layer shear later this evening.
Linear bowing segments may become the main concern late this evening
if storms survive due to increasing DCAPE and if any outflow
boundaries develop and begin to drive storm propagation. However,
the front may not provide enough support for continued initiation as
it moves southeast into hotter 850 mb temperatures and as surface
temps begin to cool, possibly allowing storms to fall apart near
Kansas City and areas southeast.

The most likely area for convection tonight will be across far
northern and northeastern Missouri, where precipitable water is
around 2 inches (about 2 standard deviations above normal) and 2 to
3 inches of rainfall already occurred last night. Because of the
higher probability of heavy rainfall and already saturated ground,
have issued a Flash Flood watch for our northern and northeastern
counties from 00z-06z.

After the front exits the area late tonight, quieter conditions are
expected for Tuesday and Tuesday night. A shortwave trough will
skirt the southern edge of the forecast area early Tuesday, but with
the boundary well south of the area and the wave tracking mainly
south of the CWA, should not see any additional precipitation.

.LONG TERM...(Wednesday through Monday)
Issued at 331 PM CDT MON JUN 30 2014

From this vantage point...long term period shaping up to be quite
dry and noticeably cooler...at least early on as strong sfc high
pressure builds over the area. In fact...high temps on Wednesday will
only warm into the lower to middle 70s across most areas...which is
anywhere between 10-15 degrees below normal. Dry conditions to
continue with some moderation right through early Friday.

Benign conditions begin to fall by the wayside come late Friday into
the upcoming weekend as a frontal boundary stalls just west of the
fcst area. This will occur as longwave ridging becomes firmly
established across the west and downstream troughing develops over
the Plains. The boundary coupled with several individual
disturbances in developing northwest flow aloft will support an
increase in precip chances through the latter stages of the fcst
period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 628 PM CDT MON JUN 30 2014

Expect line of convection over north central MO to grow southwestward
into far northeast KS and could impact the KC terminals over the next
few hours. Line will likely be scattered to broken in nature, and
chances that storms hit a location around the KC area are about 60%.
These storms could be strong with hail and strong winds. Line will be
quick to exit the area by 10pm to 11 pm with drying conditions for
Tuesday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 1 AM CDT Tuesday FOR MOZ007-008-015>017.

&&

MESOSCALE...Hawblitzel
SHORT TERM...Laflin
LONG TERM...32
AVIATION...Hawblitzel
Hazardous weather outlook, Jun 30, 4:35 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT MON JUN 30 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-012145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
435 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED EARLY THIS EVENING
 ACROSS NORTHEAST KANSAS AND MUCH OF WESTERN AND NORTH-CENTRAL
 MISSOURI. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND
 LOCALIZED FLASH FLOODING REMAIN POSSIBLE. THE THREAT FOR SEVERE
 WEATHER SHOULD SUBSIDE LATE TONIGHT AND OVERNIGHT AS DRIER AIR
 MOVES IN BEHIND THE COLD FRONT.

 HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES
 THIS AFTERNOON. PLEASE TAKE NECESSARY PRECAUTIONS TO PREVENT ANY
 HEAT RELATED INJURIES OR DEATHS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 30, 8:56 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 NNW KIRKSVILLE        40.26N 92.61W
06/30/2014  E1.75 INCH       ADAIR              MO   FIRE DEPT/RESCUE

&&

ABAILEY
Local storm report, Jun 30, 8:57 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     FUNNEL CLOUD     2 ENE GALLATIN          39.92N 93.93W
06/30/2014                   DAVIESS            MO   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT HIGHWAY V AND HIGHWAY 6.

&&

MELL
Local storm report, Jun 30, 9:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             2 N KIRKSVILLE          40.22N 92.58W
06/30/2014  E1.75 INCH       ADAIR              MO   LAW ENFORCEMENT

&&

MELL
Special weather statement, Jun 30, 9:11 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT MON JUN 30 2014

MOZ022-023-030-031-010245-
CALDWELL MO-CARROLL MO-LIVINGSTON MO-RAY MO-
911 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAY...SOUTHERN
LIVINGSTON...NORTHWESTERN CARROLL AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 945 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRAYMER...OR 14 MILES SOUTHEAST OF
HAMILTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRAYMER...LUDLOW...DAWN...BOGARD...AVALON AND TINA.

LAT...LON 3967 9338 3944 9341 3942 9359 3949 9398
      3968 9391
TIME...MOT...LOC 0211Z 280DEG 35KT 3958 9381

BLAIR
Special weather statement, Jun 30, 9:14 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT MON JUN 30 2014

MOZ024-025-010245-
LINN MO-MACON MO-
914 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON AND NORTHERN
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 945 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNING...OR 13 MILES NORTH OF
BROOKFIELD...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEW BOSTON...ETHEL...SOUTH GIFFORD AND ELMER.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3980 9260 3991 9325 4004 9309 4003 9251
TIME...MOT...LOC 0214Z 276DEG 44KT 3997 9309

MJ
Local storm report, Jun 30, 9:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
937 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             2 N GLADSTONE           39.23N 94.56W
06/30/2014  E1.00 INCH       CLAY               MO   TRAINED SPOTTER

            QUARTER-SIZED HAIL AND 60 MPH WINDS REPORTED BY TRAINED
            SPOTTER NEAR NEWMARK AND MAPLEWOODS DRIVE.

&&

MELL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:02 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan43 min
Jun 30, 7:18 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 1 more42 min
Jun 30, 7:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer, Sullivan40 min
Jun 30, 7:55 PM CDTSpecial Weather StatementEAXBuchanan35 min
Jun 30, 8:10 PM CDTTornado Warning Tornado observedEAXDaviess, Grundy, Sullivan35 min
Jun 30, 8:45 PM CDTTornado WarningEAXAdair, Putnam, Schuyler19 min
Jun 30, 8:56 PM CDTSevere Thunderstorm WarningEAXAdair19 min
Jun 30, 9:11 PM CDTSpecial Weather StatementEAXCarroll34 min
Jun 30, 9:14 PM CDTSpecial Weather StatementEAXLinn31 min
Jun 30, 9:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray42 min
Jun 30, 9:26 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray49 min
Jun 30, 9:33 PM CDTTornado WarningEAXClay, Jackson, Ray27 min
Jun 30, 10:16 PM CDTSpecial Weather StatementEAXSaline44 min
Jun 30, 11:09 PM CDTSpecial Weather StatementEAXHoward21 min
Jul 1, 3:28 AM CDTSpecial Weather StatementEAXBates32 min
Jul 1, 10:02 AM CDTRiver Flood WarningEAXBuchanan, Platte4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.